News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Ortho Tri cyclen lo causing fast heart rate???


 Binkalette - Tue Sep 20, 2005 4:57 pm

I'm 17 years old and I started taking ortho tri cyclen lo about five months ago.. I'd been feeling kinda crappy for a while and my chyropractic doctor fixed most of the problem, except that I have a high heart rate... When she takes it, it's usually around 110 sometimes 120 sometimes only 90... She thinks it might be from my BC..is this possible?
 DeLWolcott - Tue Sep 20, 2005 9:36 pm

Hypertension is a potential side effect of contraceptive pills. Do you recall what your blood pressure readings have been?
 Binkalette - Wed Sep 28, 2005 4:16 pm

I don't remember the exact numbers no..But I do recall the doctor's telling me it was very normal everytime they took it. I think it was something like..117/80 or something???
 DeLWolcott - Wed Sep 28, 2005 11:02 pm

Those are good numbers for blood pressure. I'm still not sure about the racing heart. I haven't seen anything in reference with BCP's, but that doesn't mean that it doesn't exist. Also look at things such as caffeine intake and possibly even nerves when visiting your physician. Keep in close touch with your physician and make a return visit if you get too uncomfortable or too nervous about the condition.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here